Sociedad Colombiana de Matemáticas:Publicaciones
Revista Colombiana de Matemáticas
Volumen 30 [1] (1996)Páginas 53-63

Asymptotic formulae of generalized Chebyshev functions

Catalina Calderón

María José Zárate
Universidad del País Vasco, ESPAÑA

Abstract. In this paper we study the behavior of certain generalized Chebyshev functions over the square r - free integers and will prove Selberg's inequality for such functions.

Palabras claves. Selberg's formula, Chebyshev functions, prime number thoerem.

Codigo AMS. 1991 Primary 11N05. Secondary 11N69.